Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 29, NWS Springfield, MO

May 31, 201312 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 31, 2013, 8:11 PM CDT for 12 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 8:11 PM CDT (01:11 UTC)
Expired
Jun 1, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 8:20 PM CDTFLASH FLOOD2 Ssw Belle, MOHIGHWAY 42 FLOODED ONE HALF MILE WEST OF HIGHWAY 28.
May 31, 8:37 PM CDTFLASH FLOODStockton, MONUMEROUS REPORTS OF ROADS CLOSED DUE TO FLOODING. WILL FOLLOW UP WITH EXACT LOCATIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS53 KSGF 010111
FFWSGF
MOC011-029-039-057-059-085-105-125-131-167-169-185-010700-
/O.NEW.KSGF.FF.W.0029.130601T0111Z-130601T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  EASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  NORTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING TOWARD THE 
WARNED AREA. THUNDERSTORMS THAT HAVE A HISTORY OF PRODUCING HEAVY    
RAINFALL ARE EXPECTED TO MOVE INTO THE WARNED AREA OVER THE NEXT     
SEVERAL HOURS.  RAINFALL AMOUNTS IN EXCESS OF 3 INCHES WILL BE 
POSSIBLE OVER THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE P...2 MILES SOUTH OF HIGHWAY 64...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE HH...1 MILE EAST OF URBANA...
ROUTE M AT BEAR CREEK EAST OF STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3834 9220 3830 9218 3829 9163 3805 9163
      3804 9195 3769 9285 3745 9369 3736 9435
      3782 9369 3792 9407 3806 9351 3806 9303
      3834 9228

$$

KARDELL
1 follow-up statement
927 
WGUS73 KSGF 010457
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT FRI MAY 31 2013

MOC011-029-039-057-059-085-105-125-131-167-169-185-010507-
/O.CAN.KSGF.FF.W.0029.000000T0000Z-130601T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-LACLEDE MO-MARIES MO-
MILLER MO-POLK MO-PULASKI MO-ST. CLAIR MO-DADE MO-DALLAS MO-
1157 PM CDT FRI MAY 31 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CAMDEN...EASTERN
CEDAR...HICKORY...MARIES...MILLER...NORTHERN DADE...NORTHERN
DALLAS...NORTHWESTERN LACLEDE...NORTHWESTERN PULASKI...POLK...
SOUTHEASTERN BARTON AND SOUTHERN ST. CLAIR COUNTIES...

FLASH FLOODING FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
HOWEVER...MANY STREAMS AND CREEKS IN THE WARNED AREA REMAIN 
FLOODED.  FOR THIS REASON...A FLOOD WARNING FOR URBAN AREAS AND 
SMALL STREAMS HAS BEEN ISSUED...REPLACING THE FLASH FLOOD WARNING.

LAT...LON 3834 9220 3830 9218 3829 9163 3805 9163
      3804 9195 3769 9285 3745 9369 3736 9435
      3782 9369 3792 9407 3806 9351 3806 9303
      3834 9228

$$

KARDELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 7:23 PM CDT, 48 minutes earlier.

Area forecast discussion, May 31, 7:23 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT FRI MAY 31 2013

.MESOSCALE DISCUSSION...
ISSUED AT 712 PM CDT FRI MAY 31 2013

THE TORNADO WATCH THAT IS IN EFFECT UNTIL 10 PM FOR AREAS NORTH
OF INTERSTATE 44 HAS BEEN EXTENDED SOUTH TO THE ARKANSAS BORDER
AND ALONG AND WEST OF HIGHWAY 65. SEVERAL STRONG SUPERCELLS HAVE
FORMED OVER NORTHEASTERN OKLAHOMA...AND ARE TRACKING TOWARD THE
NEWLY WATCHED AREA. IN PARTICULAR...ONE PARTICULARLY WELL
ORGANIZED SUPERCELL IS EXPECTED TO TRACK ALONG THE OKLAHOMA
KANSAS BORDER INTO FAR SOUTHWESTERN MISSOURI. ADDITIONAL STORMS
MAY FOLLOW IT INTO THE AREA. ENVIRONMENTAL PARAMETERS REMAIN
FAVORABLE FOR TORNADIC DEVELOPMENT. MLCAPE VALUES IN EXCESS OF
3000 J/KG...LOW LEVEL HELICITY VALUES EXPECTED TO INCREASE TO
VALUES NEAR 200...AND SUFFICIENTLY LOW LCL HEIGHTS ALL FAVOR THE
POTENTIAL FOR TORNADOES WITH THESES SUPERCELLS. THE 00Z SOUNDING
FROM SPRINGFIELD SHOWS A VERY UNSTABLE AIRMASS WITH NO CAPPING
AND VERY STEEP LAPSE RATES IN THE MID LEVELS. LARGE HAIL AND A
FEW STRONG TORNADOES ARE SUPPORTED BY THIS SOUNDING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

CONVECTION CURRENTLY TO THE NORTH OF THE TAF SITES AT 23Z. WILL
GRADUALLY SEE THIS TRANSITION SOUTHEASTWARD TONIGHT...BUT
TRANSITION WILL BE A SLOW ONE. HRRR SEEMS TO HANDLE THIS THIS BEST
AND HAVE USED AS GUIDANCE ON TAKING PRECIPITATION SOUTH THROUGH
THE AREA TONIGHT. EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION
AND MVFR CONDITIONS WITHIN THE CONVECTION. COLD FRONT SHOULD PUSH
THROUGH THE AREA ON SATURDAY FROM NORTH TO SOUTH.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR KSZ073-097-101.

&&

MESOSCALE...KARDELL
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, May 31, 7:54 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
754 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS
  EVENING...MAINLY NORTHWEST OF THE INTERSTATE 44 CORRIDOR
  EARLY...THEN SHIFTING SOUTHEAST ACROSS THE REMAINDER OF THE
  MISSOURI OZARKS AND SOUTHEAST KANSAS OVERNIGHT.

  ALL MODES OF SEVERE WEATHER ARE EXPECTED WITH LARGE HAIL TO THE
  SIZE OF BASEBALLS...WIND GUSTS UP TO 70 MPH AND ISOLATED
  TORNADOES WILL BE POSSIBLE. IN ADDITION...TRAINING THUNDERSTORMS
  WILL PRODUCE TORRENTIAL RAINFALL WITH RAINFALL RATES OF 2 TO
  THREE INCHES PER HOUR POSSIBLE...AND WILL LIKELY CAUSE FLASH
  FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY
RAINFALL CONTINUES.

THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE
EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST KANSAS INTO
CENTRAL AND WEST CENTRAL MISSOURI THROUGH 11 PM...AND THEN ACROSS
THE REMAINDER OF THE OZARKS OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 31, 7:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      5 N VERSAILLES          38.50N 92.84W
05/31/2013                   MORGAN             MO   LAW ENFORCEMENT

            HIGHWAY E FLOODED BY RUNOFF.

&&

KARDELL
Local storm report, May 31, 7:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 N STOCKTON            37.74N 93.80W
05/31/2013  E1.75 INCH       CEDAR              MO   EMERGENCY MNGR

&&

LDOOLEY
Local storm report, May 31, 7:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             CAPLINGER MILLS         37.79N 93.80W
05/31/2013  E2.50 INCH       CEDAR              MO   BROADCAST MEDIA

&&

LDOOLEY
Local storm report, May 31, 7:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 W PITTSBURG           37.83N 93.37W
05/31/2013  E0.50 INCH       HICKORY            MO   PUBLIC

&&

LINDENBERG
Local storm report, May 31, 8:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 W MELROSE             37.03N 95.05W
05/31/2013  E0.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

LDOOLEY
Local storm report, May 31, 8:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 W MELROSE             37.03N 95.05W
05/31/2013                   CHEROKEE           KS   EMERGENCY MNGR

            TREE LIMBS OF 12 INCHES SNAPPED

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTFlash Flood WarningSGFBarton, Cedar, Vernon6 hr
May 31, 7:14 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair46 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
May 31, 7:43 PM CDTTornado WarningSGFPolk32 min
May 31, 8:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
May 31, 8:12 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair33 min
May 31, 8:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 31, 8:21 PM CDTTornado WarningSGFJasper, Newton24 min
May 31, 8:28 PM CDTSevere Thunderstorm WarningSGFHickory, Polk17 min
May 31, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede45 min
May 31, 8:45 PM CDTSevere Thunderstorm WarningSGFHickory, Polk30 min
May 31, 8:45 PM CDTTornado WarningSGFJasper30 min
May 31, 9:10 PM CDTSevere Thunderstorm WarningSGFPulaski35 min
May 31, 9:12 PM CDTSpecial Weather StatementSGFDade, Greene, Jasper, Lawrence48 min
May 31, 9:42 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more6 hr
May 31, 9:44 PM CDTSpecial Weather StatementSGFJasper31 min
May 31, 10:17 PM CDTFlash Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more6 hr
May 31, 10:21 PM CDTSpecial Weather StatementSGFChristian, Dent, Douglas, Phelps, Texas, Webster and 1 more24 min
May 31, 10:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright52 min
May 31, 11:09 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Shannon, Texas9 hr
May 31, 11:24 PM CDTSevere Thunderstorm WarningSGFMcDonald36 min
May 31, 11:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright46 min
May 31, 11:31 PM CDTTornado WarningSGFMcDonald29 min
May 31, 11:50 PM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 9 more12 hr
May 31, 11:54 PM CDTTornado WarningSGFMcDonald36 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton51 min
Jun 1, 12:26 AM CDTTornado WarningSGFBarry, McDonald34 min
Jun 1, 12:57 AM CDTTornado WarningSGFBarry33 min
Jun 1, 1:03 AM CDTSpecial Weather StatementSGFTexas, Wright42 min
Jun 1, 1:09 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone51 min
Jun 1, 1:35 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, Stone3 hr
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster34 min
Jun 1, 3:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 1, 3:29 AM CDTFlash Flood WarningSGFHowell, Oregon, Shannon6 hr
Jun 1, 3:41 AM CDTAreal Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more8 hr
Jun 1, 3:44 AM CDTAreal Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more8 hr
Jun 1, 4:51 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, Stone7 hr
Jun 1, 7:43 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Shannon and 1 more4 hr
Jun 1, 10:34 AM CDTRiver Flood WarningSGFShannon20 hr
Jun 1, 11:48 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more8 hr
Jun 1, 11:55 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Greene, Hickory, Laclede and 10 more23 hr
Jun 1, 12:02 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more8 hr
Jun 1, 12:03 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more23 hr
Jun 1, 4:33 PM CDTRiver Flood WarningSGFShannon33 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.